Ask a doctor

How can I remove the Dysport in the lower eyelid?

Sorry for the bad English. A week ago, I was injected Dysport lower lid of the eye. Eyes look older, tired, wrinkles and more eyes will drop lower eyelids. What can I do to Dysport faster way out of my eye? Thanks for the reply.

Doctor Answers (4)

How can I remove Dysport from the lower eyelid?

+1
Thank you for your question. Unfortunately, there is no way to remove it. You will have to wait until the effect wears off - this typical lasts approximately 3 months.  Injection of neuromodulators such as Botulinum toxins to the lower eyelids typically is not recommended. Best wishes!


Scottsdale Plastic Surgeon
5.0 out of 5 stars 12 reviews

There is no way to remove either Dysport or Botox after injection around the eyes (or any other area).

+1
Unfortunately, there is nothing that can be done to reverse Dysport.  Luckily, the problem is temporary and will last a few months.  It sounds like the injection was improperly placed or dosing was not properly measured.  Often the aging around the eyes needs a combination of Dysport with fillers.  So perhaps, adding fillers might make things look better.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 9 reviews

Dysport to lower eyelids

+1
Dysport and Botox both have issues in the lower eyelids because they can cause wrinkles and make the eyes look tired. I don't recommend neuromodulators be done there. Now that you have it there, unfortunately, you have to wait for it to go away. There is no way to remove it. It has to just run its course, which should be about 3-4 months.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

Dysport Effect

+1
Unfortunately, the dysport effect will have to wear off. It takes a few months for the neuromuscular junctions to "heal" after the dysport effect has taken place.

John R. Burroughs, MD
Colorado Springs Oculoplastic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.